# SDR SWIA200718372

- Difficulty date: April 29, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,832 hours, 9,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL9 AND RBL9 LOWER FRAMES ARE CRACKED, DISCOVERED AT C-CHECK.  REPLACED FS 280 LBL9 INBOARD AND OUTBOARD CLIPS, FS 280 RBL9 INBOARD AND OUTBOARD CLIPS, AND REPAIR PARTS PER CRJ200 REO 601R 53-11-1177 REV 'A'.
